# SDR CA130313010

- Difficulty date: March 7, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Pinched
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED DUE TO SMOKE & BURNING ODOR IN CABIN. INSPECTION ON THE GROUND DISCOVERED THE INCORRECT INSTALLATION OF A HARNESS WHICH TRANSLATES FROM BEHIND THE GALLEY TO THE OVERHEAD BINS AND PSU`S. THE HARNESS APPEARED TO BE PINCHED WHICH RESULTED IN AN ELECTRICAL SHORT. IT IS UNDERSTOOD THAT THE AC RECENTLY EXITED C CHECK. (TC# 20130313010)
